# SDR 20000724SH007

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N100GW
- Make and model: Piper PA-31-350
- Aircraft serial: 317305046
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 486631
- Condition: Failed
- Location: Cable End
- Part time: 210 hours
- Component: Timer Relay, Dukes
- Component part number: 44407D06
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 178 - AFTER  LANDING, PILOT RETRACTED FLAPS.  RT FLAP CAME UP, LT DID NOT.  A FAILURE OF THE LT FLAP FLEX SHAFT, PN 486-631, THRUST OR RETAINING WASHER AT TRANSMISSION END ALLOWED DRIVE END OF CABLE TO PULL OUT OF TRANSMISSION INSIDE CABLE HOUSING CAUSING TRANSMISSION NOT TO ACTUATE AND THE LT FLAP NOT TO RETRACT.  SPLIT FLAP PROTECTION SYS FAILED DUE TO A FAILURE OF THE TIME DELAY RELAY ALLOWING A 40-DEGREE SPLIT CONDITION.  REPLACED LT FLAP FLEX SHAFT.  REPLACED TIME DELAY RELAY WITH SERVICABLE UNIT.  MOTOR REPLACED WITH OVERHAULED UNIT.  (X)
